# SDR COM11957

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Separator
- Part number: 44E202A
- Condition: Broken
- Location: Wing De-Ice
- Part time: 15,918 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE DUCT LEAK WARNING CAME ON DURING CLIMB, AIRCRAFT RETURNED TO MCO.  REPLACED BROKEN WING DE-ICE BLEED AIR WATER SEPARATOR.
